RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1992, Volume 4

A B D F G H I K L M N O P R S V W Y Z Full List
V. M. Adukov
Wiener–Hopf factorization of meromorphic matrix functions
Algebra i Analiz, 1992, Volume 4:1,  54–74
V. I. Arnol'd
Poly-integrable flows
Algebra i Analiz, 1992, Volume 4:6,  54–62
V. S. Azarin, A. A. Gol'dberg
W. K. Hayman, P. B. Kennedy. “Subharmonic functions”. Vol. 1. Acad. Press, London etc., 1976, IV+284 pp.; W. K. Hayman. “Subharmonic functions”. Vol. 2. Acad. Press, London etc., 1989, XXI+591 pp.
Algebra i Analiz, 1992, Volume 4:1,  194–201
V. M. Babich
An April Fools' Day note. Little-known information about the Bessel equation
Algebra i Analiz, 1992, Volume 4:2,  235–237
V. M. Babich
М. S. P. Eastham. “The asymptotic solution of linear differential systems. Applications of thebevinson theorem”. Clarendon Press, Oxford, 1989, 241 p.
Algebra i Analiz, 1992, Volume 4:2,  238–240
A. I. Barvinok
Statistical sums in optimization and computational problems
Algebra i Analiz, 1992, Volume 4:1,  3–53
V. V. Bavula
Generalized Weyl algebras and their representations
Algebra i Analiz, 1992, Volume 4:1,  75–97
B. M. Bekker, D. G. Benois, S. V. Vostokov, I. B. Zhukov, A. L. Smirnov, I. B. Fesenko
The seminar “Constructive Class Field Theory”
Algebra i Analiz, 1992, Volume 4:1,  177–193
D. G. Benois, see B. M. Bekker
Algebra i Analiz, 1992, Volume 4:1,  177–193
R. F. Bikbaev, S. B. Kuksin
A periodic boundary value problem for the sine-Gordon equation, its small Hamiltonian perturbations, and KAM-deformations of finite-gap tori
Algebra i Analiz, 1992, Volume 4:3,  42–78
M. Sh. Birman, D. R. Yafaev
The spectral shift function. The papers of M. G. Krein and their further development
Algebra i Analiz, 1992, Volume 4:5,  1–44
M. Sh. Birman, D. R. Yafaev
Spectral properties of the scattering matrix
Algebra i Analiz, 1992, Volume 4:6,  1–27
E. A. Blagoveshchenskaya
Decomposition of abelian torsion-free groups of finite rank into direct sums of indecomposable groups
Algebra i Analiz, 1992, Volume 4:2,  62–69
A. A. Borichev
Analytic quasi-analyticity and asymptotically holomorphic functions
Algebra i Analiz, 1992, Volume 4:2,  70–87
I. A. Boricheva, E. M. Dyn'kin
A nonclassical problem of free interpolation
Algebra i Analiz, 1992, Volume 4:5,  45–90
A. Boutet de Monvel-Berthier, V. Georgescu
Spectral and scattering theory by the conjugate oprerator method
Algebra i Analiz, 1992, Volume 4:3,  79–116
Yu. A. Brudnyi, I. P. Irodova
Nonlinear spline approximation of functions of several variables and $B$-spaces
Algebra i Analiz, 1992, Volume 4:4,  45–79
V. S. Buslaev, G. S. Perel'man
Scattering for the nonlinear Schrödinger equation: states that are close to a soliton
Algebra i Analiz, 1992, Volume 4:6,  63–102
I. Yu. Dmitrieva
Factorization of noncommutative permutation matrices on an algebraic surface of nonzero genus
Algebra i Analiz, 1992, Volume 4:2,  129–140
V. I. Dragovich
Solutions of the Yang equation with rational spectral curve
Algebra i Analiz, 1992, Volume 4:5,  104–116
K. M. Dyakonov
Smooth functions and co-invariant subspaces of the shift operator
Algebra i Analiz, 1992, Volume 4:5,  117–147
E. M. Dyn'kin, see I. A. Boricheva
Algebra i Analiz, 1992, Volume 4:5,  45–90
I. B. Fesenko, see B. M. Bekker
Algebra i Analiz, 1992, Volume 4:1,  177–193
I. B. Fesenko
Theory of local fields. Local class field theory. Multidimensional local class field theory
Algebra i Analiz, 1992, Volume 4:3,  1–41
R. R. Gadyl'shin
Surface potentials and the method of matching asymptotic expansions in the Helmholtz resonator problem
Algebra i Analiz, 1992, Volume 4:2,  88–115
G. V. Galunov, V. L. Oleinik
Analysis of the dispersion equation for a negative Dirac “comb”
Algebra i Analiz, 1992, Volume 4:4,  94–109
A. I. Generalov
Relative homological algebra in pre-abelian categories. I. Derived categories
Algebra i Analiz, 1992, Volume 4:1,  98–119
A. I. Generalov
Derived categories of an additive category
Algebra i Analiz, 1992, Volume 4:5,  91–103
V. Georgescu, see A. Boutet de Monvel-Berthier
Algebra i Analiz, 1992, Volume 4:3,  79–116
A. A. Gol'dberg, see V. S. Azarin
Algebra i Analiz, 1992, Volume 4:1,  194–201
N. P. Gushel'
Fano 3-folds of genus 8
Algebra i Analiz, 1992, Volume 4:1,  120–134
N. P. Gushel'
Very ample divisors on projective bundles over curves
Algebra i Analiz, 1992, Volume 4:2,  116–128
Håkan Hedenmalm
A factoring theorem for а weighted Bergman space
Algebra i Analiz, 1992, Volume 4:1,  167–176
E. M. Il'in
Scattering by conic obstacles for the vector Laplace operator under solenoidality conditions
Algebra i Analiz, 1992, Volume 4:3,  171–182
I. P. Irodova, see Yu. A. Brudnyi
Algebra i Analiz, 1992, Volume 4:4,  45–79
A. V. Ivanov
Quasilinear parabolic equations that admit double degeneration
Algebra i Analiz, 1992, Volume 4:6,  114–130
N. M. Ivochkina
The Dirichlet principle in the theory of equations of Monge–Ampère type
Algebra i Analiz, 1992, Volume 4:6,  131–156
V. M. Kadets, G. Schechtman
Lyapunov's theorem for $\ell_p$-valued measures
Algebra i Analiz, 1992, Volume 4:5,  148–154
V. V. Kapustin
Reflexivity of operators: general methods and a criterion for almost isometric contractions
Algebra i Analiz, 1992, Volume 4:2,  141–160
A. G. Khovanskii, see A. V. Pukhlikov
Algebra i Analiz, 1992, Volume 4:2,  161–185
A. G. Khovanskii, see A. V. Pukhlikov
Algebra i Analiz, 1992, Volume 4:4,  188–216
A. Yu. Khrennikov
Fundamental solutions over the field of $p$-adic numbers
Algebra i Analiz, 1992, Volume 4:3,  248–266
S. V. Kislyakov
Jan-Olov Strömberg, Alberto Torchinsky. “Weighted Hardy Spaces. Lecture Notes in Mathematics”. Vol. 1381. Springer, 1989. 193 p.
Algebra i Analiz, 1992, Volume 4:4,  239–240
S. B. Kuksin, see R. F. Bikbaev
Algebra i Analiz, 1992, Volume 4:3,  42–78
Peter D. Lax
Necia G. Cooper “From cardinals to chaos. Reflections on the life and legacy of Stan Ulam” Cambridge, University Press, 1989, 318 p.
Algebra i Analiz, 1992, Volume 4:3,  267–272
V. F. Lazutkin
An analytic integral along the separatrix of the semistandard map:existence and an exponential estimate for the distance between the stable and unstable separatrices
Algebra i Analiz, 1992, Volume 4:4,  110–142
A. Yu. Levin
Absolute nonoscillation stability and related problems
Algebra i Analiz, 1992, Volume 4:1,  154–166
K. A. Makarov
Semiboundedness of the energy operator of a system of three particles with paired interactions of $\delta$-function type
Algebra i Analiz, 1992, Volume 4:5,  155–171
V. A. Malyshev
The Hadamard conjecture and estimates for the Green function
Algebra i Analiz, 1992, Volume 4:4,  1–44
N. B. Maslova
Kinetic approximations of equations of hydrodynamics
Algebra i Analiz, 1992, Volume 4:6,  157–188
A. S. Matveev
On the nonequivalence of the pointwise and integral maximum principle for systems with delays in the controls
Algebra i Analiz, 1992, Volume 4:4,  143–173
A. S. Matveev, V. A. Yakubovich
Nonconvex problems of global optimization
Algebra i Analiz, 1992, Volume 4:6,  189–219
S. N. Naboko, S. I. Yakovlev
The discrete Schrödinger operator. A point spectrum lying in the continuous spectrum
Algebra i Analiz, 1992, Volume 4:3,  183–195
S. A. Nazarov, B. A. Plamenevskii
Selfadjoint elliptic problems with radiation conditions on the edges of the boundary
Algebra i Analiz, 1992, Volume 4:3,  196–225
V. L. Oleinik, see G. V. Galunov
Algebra i Analiz, 1992, Volume 4:4,  94–109
B. S. Pavlov
Nonphysical sheet for the Friedrichs model
Algebra i Analiz, 1992, Volume 4:6,  220–233
G. S. Perel'man, see V. S. Buslaev
Algebra i Analiz, 1992, Volume 4:6,  63–102
Pham Huu Tiep
Invariant lattices of type $E_8$ and automorphism groups
Algebra i Analiz, 1992, Volume 4:5,  227–256
B. A. Plamenevskii, see S. A. Nazarov
Algebra i Analiz, 1992, Volume 4:3,  196–225
S. S. Platonov
Spectral synthesis on symmetric spaces of rank 1
Algebra i Analiz, 1992, Volume 4:4,  174–187
Yu. G. Prokhorov
Invariant subvarieties in spaces of binary forms
Algebra i Analiz, 1992, Volume 4:5,  172–180
A. V. Pukhlikov, A. G. Khovanskii
Finitely additive measures of virtual polyhedra
Algebra i Analiz, 1992, Volume 4:2,  161–185
A. V. Pukhlikov, A. G. Khovanskii
The Riemann–Roch theorem for integrals and sums of quasipolynomials on virtual polytopes
Algebra i Analiz, 1992, Volume 4:4,  188–216
A. Kh. Rakhimov
Singularities of solutions of quasilinear equations
Algebra i Analiz, 1992, Volume 4:4,  217–224
L. A. Sakhnovich
Integral equations in the theory of stable processes
Algebra i Analiz, 1992, Volume 4:4,  225–238
G. Schechtman, see V. M. Kadets
Algebra i Analiz, 1992, Volume 4:5,  148–154
G. A. Seregin
On the regularity of minimizers of some variational problems in the theory of plasticity
Algebra i Analiz, 1992, Volume 4:5,  181–218
G. A. Seregin
Differential properties of the stress tensor in the Coulomb-Mohr theory of plasticity
Algebra i Analiz, 1992, Volume 4:6,  234–252
A. L. Smirnov, see B. M. Bekker
Algebra i Analiz, 1992, Volume 4:1,  177–193
A. L. Smirnov
Hurwitz inequalities for number fields
Algebra i Analiz, 1992, Volume 4:2,  186–209
A. L. Smirnov
Fontaine's inequality for torsor
Algebra i Analiz, 1992, Volume 4:5,  219–226
M. L. Sodin, P. M. Yuditskii
Functions that deviate least from zero on closed subsets of the real axis
Algebra i Analiz, 1992, Volume 4:2,  1–61
V. A. Solonnikov
Problems in the hydrodynamics of a viscous incompressible fluid in domains with noncompact boundaries
Algebra i Analiz, 1992, Volume 4:6,  28–53
A. F. Solov'ev
Scalar curvatures of the first and second kinds of a Lie group with a left-invariant Riemannian metric
Algebra i Analiz, 1992, Volume 4:3,  226–247
A. Yu. Solynin
Isoperimetric inequalities for polygons and dissymetrization
Algebra i Analiz, 1992, Volume 4:2,  210–234
A. B. Venkov
On a multidimensional variant of the Roelcke–Selberg conjecture
Algebra i Analiz, 1992, Volume 4:3,  145–158
A. M. Vershik
Lie algebras generated by dynamical systems
Algebra i Analiz, 1992, Volume 4:6,  103–113
V. F. Veselov
A connection between triangular and functional models of a nonselfadjoint operator
Algebra i Analiz, 1992, Volume 4:4,  80–93
O. Ya. Viro, V. I. Zvonilov
An inequality for the number of nonempty ovals of a curve of odd degree
Algebra i Analiz, 1992, Volume 4:3,  159–170
S. V. Vostokov, see B. M. Bekker
Algebra i Analiz, 1992, Volume 4:1,  177–193
Timo Weidl
General operator ideals of weak type
Algebra i Analiz, 1992, Volume 4:3,  117–144
D. R. Yafaev, see M. Sh. Birman
Algebra i Analiz, 1992, Volume 4:5,  1–44
D. R. Yafaev, see M. Sh. Birman
Algebra i Analiz, 1992, Volume 4:6,  1–27
S. I. Yakovlev, see S. N. Naboko
Algebra i Analiz, 1992, Volume 4:3,  183–195
V. A. Yakubovich, see A. S. Matveev
Algebra i Analiz, 1992, Volume 4:6,  189–219
P. M. Yuditskii, see M. L. Sodin
Algebra i Analiz, 1992, Volume 4:2,  1–61
V. K. Zakharov
Arens extension of a ring of continuous functions
Algebra i Analiz, 1992, Volume 4:1,  135–153
I. B. Zhukov, see B. M. Bekker
Algebra i Analiz, 1992, Volume 4:1,  177–193
V. I. Zvonilov, see O. Ya. Viro
Algebra i Analiz, 1992, Volume 4:3,  159–170
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019